Welcome to the Mood Disorders Forum. Questions in this forum are being answered by Peter Forster, MD and topics covered are anxiety, bipolar, depression, panic disorder, post traumatic stress disorder and stress.
Here is my problem. I am on 75mg of methadone and i have been put on 15mg of Zyprexa. It is working great for my mental issues but i missed a doctors appt and ran out. I have been off of Zyprexa for 9 days now and was on it for 47 days only. The past 6 days i have been feeling withdraw symptoms. Shacks, stomach cramps, cold chills, muscle tightness, teeth clinching almost like it put me into methadone withdraws! I am sure thats not it, but i am worried. I don't want to start another medication that has addiction properties. I cant find any solid info and i trust medhelp's info. Please am i right about any of this? Or am i going crazy again?LOL Thank u.
When can you get to a doctor next? Um i think the jury is out whether these types of medication are actually addictive or not, but if you can tapper off slowly you are less likely to get withdraws so can be easier managed other than other seriously additive substances. It is unfortunate that you had to stop cold turkey, and i would highly suggest seeing your doctor to make a decision to go back on it or not. Way up how helpful Zyprexa is V's bad side effects and that my help you making that decision. I don't you are crazy at all, just worried and that is a good thing as these are strong drugs, and if it effecting your life then it is good to speck up. :)
Thank u 4 the info! I saw my doctor and he said that since i had not taken it in 10 days that i need to start with a 1/2 pill then move back up to the whole 15mg. tablet. He also said that by stopping so quickly that it was taking my (normal) feelings and making them more intense! The feelings that would be coming from my Bi-polar/Manic depressive disorder! Wow let me tell ya, they were intense too! The feelings of withdraw went away 2 days after i started taking the Zyprexa again. Kind of scary really! I am in a methadone clinic in the first place because of a little ol'script of Oxy's that a doctor gave me. So any thing that has to do with addiction spooks me! Anyway, before i talk ur ear off, thanks again for the advice!-Mary B.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.